TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 1, 2018
A novel approach for solving fully fuzzy linear programming problem with LR at fuzzy numbers, Zeng-Tai Gong and Wen-Cui Zhao..........11
Generalized Bateman's G-function and its bounds, Mansour Mahmoud and Hanan Almuashi,23 Interval-valued fuzzy quasi-metric spaces, Hanchuan Lu and Shenggang Li..........41
Bi-univalent functions of complex order based on quasi-subordinate conditions involving wright hypergeometric functions, N.E.Cho, G. Murugusundaramoorthy, and K.Vijaya..........58
On uni-soft mighty filters of BE-algebras, Jeong Soon Han and Sun Shin Ahn..........71
Inclusion relationships for some subclasses of analytic functions associated with generalized Bessel functions, K.A. Selvakumaran, H. A. Al-Kharsani, D. Baleanu, S.D. Purohit, and K.S. Nisar..........81
Fixed point properties of Suzuki generalized nonexpansive set-valued mappings in complete CAT(0) spaces, Jing Zhou and Yunan Cui..........91
Weighted composition followed and proceeded by differentiation operators from Zygmund spaces to Bers-type spaces, Jianren Long and Congli Yang..........105
Global stability in n-dimensional stochastic difference equations for predator-prey models, Sang-Mok Chooa and Young-Hee Kim..........116
Entire solutions of certain type of nonlinear differential equations and differential-difference equations, Min Feng Chen and Zong Sheng Gao..........137
Approximate generalized quadratic mappings in (????,p)-Banach spaces, Hark-Mahn Kim and Hong-Mei Liang..........148
Fixed point theorems for generalized hybrid mappings in fuzzy Hilbert spaces, Afshan Batool, Tayyab Kamran, Choonkil Park, and Jung Rye Lee..........161
Some properties on Dirichlet-Hadamard product of Dirichlet series, Yong-Qin Cui and Hong-Yan Xu..........173
The differential and subdifferential for fuzzy mappings based on the generalized difference of n-cell fuzzy-numbers, Shexiang Hai and Zengtai Gong..........184

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 2, 2018
The extension of a modified integral operator to a class of generalized functions, S. K. Q. Al-Omari and Dumitru Baleanu..........209
Harmonic quasiconformal mappings of the unit disk onto the horizontal strip and half plane,Jian-Feng Zhu..........219
Langevin fractional differential inclusions with nonlocal Katugampola fractional integral boundary conditions, Sotiris K. Ntouyas and Jessada Tariboon..........228
On the Riemann-Liouville fractional Hermite-Hadamard-type inequalities for differentiable ????-preinvex mappings, Lianzi Chen, Tingsong Du, Shasha Zhao, and Sheng Zheng..........243
Convolution properties for certain subclasses of meromorphic bounded functions, Hanan Darwish, Abd El-Moneim Lashin, and Suliman Sowileh..........258
On a generalized degenerate ????-q-Daehee numbers and polynomials, Jin-Woo Park..........266
On the m-extension of Fibonacci p-functions with period k, Yasin Yazlik and Cahit Kome..........274
Fourier spectral methods for stochastic space fractional partial differential equations driven by special additive noises, Fang Liu, Monzorul Khan, and Yubin Yan..........290
On anti-periodic type boundary value problems of sequential fractional differential equations of order q ∈ (2, 3], Ahmed Alsaedi, Mohammed H. Aqlan, and Bashir Ahmad..........310
Additive-quadratic ????-functional inequalities in fuzzy normed spaces, Jung Rye Lee, Choonkil Park, Dong Yun Shin, and Sungsik Yun..........318
Hyers-Ulam stability of set-valued functional equations: a fixed point approach, Sungsik Yun, Choonkil Park, and Hassan Azadi Kenary..........330
On precompactness of the Hausdorff fuzzy metric on closed sets, Chang-qing Li and Yan-lan Zhang..........343
Semilocal convergence of a modified Chebyshev-like's method for solving nonlinear equations under generalized weak condition, Lin Zheng.......................................354
Generalized Hyers-Ulam stability of sextic functional equation in random normed spaces, Shaymaa Alshybani, S. Mansour Vaezpour, and Reza Saadati..........370
On convergence theorem of a finite family of nonlinear mappings in uniformly convex metric spaces, Atid Kangtunyakarn..........382

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 3, 2018
Implicit Midpoint Type Picard Iterations for Strongly Accretive and Strongly Pseudocontractive Mappings, Shin Min Kang, Arif Rafiq, Young Chel Kwun, and Faisal Ali..........405
Jordan homomorphisms in C*-ternary algebras and JB*-triples, Mohammad Raghebi Moghadam, Themistocles M. Rassias, Vahid Keshavarz, Choonkil Park, Young Sun Park..........416
The generic stability of KKM points in PMT spaces, M. Tatari, S. M. Vaezpour, and Reza Saadati..........425
The essential norm of the generalized integration operator, Yongmin Liu and Yanyan Yu..........435
Solution of a third order fractional system of difference equations, Asim Asiri, M. M. El-Dessoky, and E. M. Elsayed..........444
Inequalities for Orlicz mixed Harmonic Quermassintegrals, Lewen Ji and Zhenbing Zeng..........454
Roughness in (∈????, ∈????, ⋁ ???????? )-fuzzy substructures of semigroups based on set valued mapping, Noor Rehman, Syed Inayat Ali Shah, Abbas Ali, and Rabia Aslam..........463
Equivalence between some iterations in CAT(0) spaces, Kyung Soo Kim..........474
Strong convergence theorems for the generalized viscosity implicit rules of asymptotically nonexpansive mappings in Hilbert spaces, Qian Yan and Shaotao Hu..........486
Hermite Hadamard type inequalities for m-convex and (????,m)-convex functions for fuzzy integrals, M. A. Latif, Wajeeha Irshad, and M. Mushtaq..........497
Very true operators on equality algebras, Jun Tao Wang, Xiao Long Xin,Young Bae Jun..........507
A Splitting Iterative Method for a System of Accretive Inclusions in Banach Spaces, Birendra Kumar Sharma, Niyati Gurudwan, Avantika Awadhiya, and Shin Min Kang..........522
Sidi-Israeli Quadrature Method for Steady-State Anisotropic Field Problems by Direct Domain Mapping, Xin Luo, Jin Huang, and Tai-Song Xiong..........534
Hyers-Ulam stability of an additive set-valued functional Equation, Gang Lu, Jun Xie, Choonkil Park, and Yuanfeng Jin, ..........556
Topological spaces induced by fuzzy prime ideals in BCC-algebras, Sun Shin Ahn and Keum Sook So..........561
Riesz fuzzy normed spaces and stability of a lattice preserving functional equation, Choonkil Park, Ehsan Movahednia, Seyed Mohammad Sadegh Modarres Mosadegh, and Mohammad Mursaleen..........569
Bipolar fuzzy sets of BCK-modules, M. A. Alghamdi, N. O. Alshehri, and N. M. Muthana..........580

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 4, 2018
Zeros of functions in weighted Dirichlet spaces and Carleson type measure, Ruishen Qian,
Songxiao Li, and Yanhua Zhang..........609
Smarandache fuzzy BCI-algebras, Sun Shin Ahn and Young Joo Seo..........619
On Fibonacci derivative equations, Hee Sik Kim, J. Neggers, and Keum Sook So..........628
A note on symmetric identities for twisted Daehee polynomials, Jongkyum Kwon and Jin-Woo Park..........636
Dynamics and Behavior of ????????+1 = ???????????? + ????????????−1 + ????+???????? ????−2 ????+???????? ????−2 , M. M. El-Dessoky and Aatef Hobiny..........644
Algebraic and Order Properties of Tracy-Singh Products for Operator Matrices, Arnon Ploymukda, Pattrawut Chansangiam, and Wicharn Lewkeeratiyutkul..........656
Analytic Properties of Tracy-Singh Products for Operator Matrices, Arnon Ploymukda, Pattrawut Chansangiam, and Wicharn Lewkeeratiyutkul..........665
On the radial distribution of Julia set of solutions of ????′′ + ????????′ + ???????? = 0, Jianren Long,.675
Common Fixed Point Results for the Family of Multivalued Mappings Satisfying Contractions on a Sequence in Hausdorff Fuzzy Metric Space, Abdullah Shoaib, Akbar Azam, and Aqeel Shahzad..........692
Additive-quadratic ????-functional inequalities in non-Archimedean Banach spaces, Choonkil Park, Jung Rye Lee, and Dong Yun Shin..........700
Differential equations associated with the generalized Euler polynomials of the second kind, C. S. Ryoo..........711
Chlodowsky Variant of Bernstein-Schurer Operators Based on (p,q)-Integers, Eser Gemikonakli and Tuba Vedi-Dilek..........717
Dynamical behavior of a general HIV-1 infection model with HAART and cellular reservoirs, Ahmed M. Elaiw, Abdullah M. Althiabi, Mohammed A. Alghamdi and Nicola Bellomo..........728
Ideal theory of pre-logics based on the theory of falling shadows, Young Bae Jun and Sun Shin Ahn..........744
Quadratic ????-functional equations in non-Archimedean Banach spaces, Choonkil Park, Gang Lu, Yinhua Cui, and Ming Fang..........752
The Incomplete Global GMERR Algorithm to Solve AX = B*, Yu-Hui Zheng, Jian-Lei Li, Dong-Xu Cheng, and Ling-Ling Lv..........760
Double difference spaces of almost null and almost convergent sequences for Orlicz function, Kuldip Raj and Renu Anand..........773
Additive ????-functional inequalities, Harin Lee, Jae Young Cha, Min Woo Cho, Myungjun Kwon and Choonkil Park..........784

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 5, 2018
On generalized Fibonacci k-sequences and Fibonacci k-numbers, Hee Sik Kim, J. Neggers, and Choonkil Park..........805
Convergence of SP iterative scheme for three multivalued mappings in hyperbolic space, Birol Gunduz and Ibrahim Karahan..........815
Additive-quadratic ????-functional equations in non-Archimedean Banach spaces, Choonkil Park, Jung Rye Lee, and Dong Yun Shin..........828
Complete asymptotic expansions for the genuiune Bernstein-Durrmeyer operator, Chungou Zhang..........839
Impulsive periodic solutions for a singular damped differential equation via variational methods, Shengjun Li, Xianhua Tang, and Huxiao Luo..........848
Accelerated SNS and accelerated SSS iteration methods for non-Hermitian linear systems, Min-Li Zeng and Guo-Feng Zhang..........859
Aggregating of Interval-valued Intuitionistic Uncertain Linguistic Variables based on Archimedean t-norm and It Applications in Group Decision Makings, Juan Li, Xiao-Lei Zhang, and Zeng-Tai Gong..........874
Non-integer variable order dynamic equations on time scales involving Caputo-Fabrizio type differential operator, Dumitru Baleanu and Mehdi Nategh..........886
Fixed point theorems on cone metric spaces with c−distance, Young-Oh Yang and Hong Joon Choi..........900
L-fuzzy closure operators, L-fuzzy topologies and L-fuzzy quasi-uniformities, Ju-Mok Oh, Yong Chan Kim..........910
Soft L-neighborhood systems and soft L-fuzzy quasi-uniform spaces, Jung Mi Ko and Yong Chan Kim..........928
Existence of pseudo almost periodic mild solutions to impulsive partial stochastic differential equations in Hilbert spaces, Zuomao Yan and Xiumei Jia..........943
Eventual periodicity of a max-type difference equation system, Taixiang Sun, Yaru Zhou, Guangwang Su, and Bin Qin..........976
On uni-soft implicative filters of BE-algebras, Jung Mi Ko and Sun Shin Ahn..........984

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 6, 2018
New types of hesitant fuzzy ideals in BCK-algebras, N. O. Alshehri and H. A. Alshehri,1007 L-fuzzy (K,E)-soft quasi-uniformities and L-fuzzy (K,E)-soft topologies, A. A. Ramadan and Yong Chan Kim..........1021
A fixed point approach to stability of additive mappings in modular spaces without Δ 2-conditions, Choonkil Park, Abasalt Bodaghi, and Sang Og Kim..........1038
Fuzzy stability of additive-quadratic ????-functional inequalities, Chang Il Kim, Giljun Han..........1049
Symmetric identities for Dirichlet-type multiple twisted q-l-function, Cheon Seoung Ryoo..........1061
On a q-analogue of degenerate ????-Changhee polynomials, Sang Jo Yun, Sang-Ki Lee, and Jin-Woo Park..........1067
Existence of Generalized Solutions for Fuzzy Impulsive Retarded Differential Equations, QiangMa, Yabin Shao, and Zizhong Chen..........1077
Product-type system of difference equations with multiplicative coefficients solvable in closed form, Stevo Stevic, Bratislav Iricanin, and Zdenek Smarda..........1089
On some results in metric spaces using auxiliary simulation functions via new functions, Xiao-Lan Liu, Arslan Hojat Ansari, Sumit Chandok, and Stojan Radenovic..........1103
The uniqueness of meromorphic functions and weight-shared, Jin Tu, Hong Yan Xu, and Hong Zhang..........1115
Global Dynamics of Nonlinear Difference Equation ????????+1 = ???? + ???? ???? ???? ????−1 ???? ????−2 , Keying Liu, Peng Li, Fei Han, and Weizhou Zhong..........1125
Regular hesitant fuzzy filters and MV-hesitant fuzzy filters of residuated lattices, G. Muhiuddin and Abdullah M. Al-roqi..........1133
Hyers-Ulam Stability of Set-Valued AQ-Functional Equations in Non-Archimedean Metric Spaces, Xian Sun, Zhanpeng Yang, Hongqi Wang, Wenjuan Ren, Guangluan Xu,Kun Fu..........1145
Solution and stability of nonic functional equations in non-Archimedean normed spaces, John Michael Rassias, Seong Sik Kim, and Soo Hwan Kim..........1162

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 7, 2018
Approximation reduction for multi-granulation dual hesitant fuzzy rough sets, Yanping He, Lianglin Xiong, and Haidong Zhang..........1187
The Fekete-Szego problem for some classes of analytic functions, Adam Lecko, Bogumila Kowalczyk, Oh Sang Kwon, and Nak Eun Cho..........1207
On Mild Solution of Abstract Neutral Fractional Order Impulsive Differential Equations with Infinite Delay, A. Anguraj, S. Kanjanadevi, and D. Baleanu..........1232
The solution to matrix inequality AXB + (AXB)* ≥ ???? and its Applications, Xifu Liu and Guangdong Wu..........1245
Existence and Stability Results for Quaternion Fuzzy Fractional Differential Equations, Zhanpeng Yang and Wenjuan Ren..........1258
Set-valued quadratic ????-functional inequalities, Choonkil Park and Jung Rye Lee..........1269
Approximate ternary quadratic 3-derivations on ternary Banach algebras and C*-ternary rings, Hossein Piri, Shaghayegh Aslani, Vahid Keshavarz, Themistocles M. Rassias, Choonkil Park, and Young Sun Park..........1280
Existence results for a coupled system of fractional differential equations with multiple orders of fractional derivatives and integrals, Suthep Suantai, S.K. Ntouyas, and Jessada Tariboon..........1292
On solvability of a coupled system of fractional differential equations supplemented with a new kind of flux type integral boundary conditions, Bashir Ahmad, Sotiris K. Ntouyas, and Ahmed Alsaedi..........1304
Strong Convergence Theorems of Non-convex Hybrid Algorithm for Quasi-Lipschitz Mappings, Waqas Nazeer, Mobeen Munir, Shin Min Kang, and Samina Kausar..........1313
An Intermixed Algorithm for Three Strict Pseudo-contractions in Hilbert Spaces, Waqas Nazeer, Mobeen Munir, and Shin Min Kang..........1322
On fixed point theorems in dualistic partial metric spaces, Muhammad Nazam, Muhammad Arshad, Choonkil Park, and Dong Yun Shin..........1334
Approximation of a kind of new Stancu-Bezier type operators, Mei-Ying Ren and Xiao-Ming Zeng..........1344
Dynamics of a Higher Order Difference Equations ????????+1 = ???????????? + ????????????−???? + ????????????−???? + ???????? ????−???? +???????? ????−???? ???????? ????−???? +???????? ????−????, M. M. El-Dessoky and Aatef Hobiny..........1353
Oscillation of solutions of certain linear differential equations, Yong Liu and Xiaoguang Qi..........1366

TABLE OF CONTENTS, JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 24, NO. 8, 2018
Oscillation criteria for forced and damped nabla fractional difference equations, Jehad Alzabut, Thabet Abdeljawad, and Hussam Alrabaiah..........1387
A type of ???? 2 smooth surfaces generated by bivariate rational spline interpolation, Jianxun Pan, Qinghua Sun, Ling Zhang, and Fangxun Bao..........1395
Brunn-Minkowski type inequalities for width-integrals of index i, Yibin Feng,Shanhe Wu..........1408
On fuzzy mighty filters in BE-algebras, Sun Shin Ahn and Jeong Soon Han..........1419
Symmetric identities for (h,q)-extensions of the generalized higher order modified q-Euler polynomials, Jongkyum Kwon, Gyoyong Sohn, and Jin-Woo Park..........1431
Some properties of (p,q)-tangent polynomials, R. P. Agarwal, J. Y. Kang,C. S. Ryoo..........1439
Strong Convergence Theorems for a Non-convex Hybrid Method for Quasi-Lipschitz Mappings and Applications, Waqas Nazeer, Shin Min Kang, Mobeen Munir, and Samina Kausar..........1455
Certain subclasses of k-uniformly starlike functions associated with symmetric q-derivative operator, Nanjundan Magesh, Sahsene Altinkaya, and Sibel Yalcin..........1464
On solution of system of integral equations via fixed point method, Muhammad Nazam, Muhammad Arshad, Choonkil Park, Aftab Hussain, and Dong Yun Shin..........1474
On continuous Fibonacci functions, Hee Sik Kim, J. Neggers, and Keum Sook So..........1482
Decomposition and improved hyperbolic cross approximation of bivariate functions on [0,1]2, Zhihua Zhang..........1491
Gronwall-Bellman type inequalities for the distributional Henstock-Kurzweil integral and applications, Wei Liu, Guoju Ye, and Dafang Zhao..........1503
Formulas and properties of some class of nonlinear difference Equations, E. M. Elsayed, Faris Alzahrani, and H. S. Alayachi..........1517
A rational bicubic spline for visualization of shaped data, Xilian Fu..........1532
Explicit Viscosity Rules and Applications of Nonexpansive Mappings, Young Chel Kwun, Waqas Nazeer, Mobeen Munir, and Shin Min Kang..........1541
Applications and Strong Convergence Theorems of Asymptotically Nonexpansive Non-self Mappings, Young Chel Kwun, Waqas Nazeer, Mobeen Munir, and Shin Min Kang..........1553
On existence of nondecreasing solutions of q-quadratic integral equations, Mohamed Abdalla Darwish, Maryam Al-Yami, and Kishin Sadarangani..........1565

Published: 2024-04-16